# SDR ASOA201901294004

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 39,389 hours, 30,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 103833
- Condition: Discharged
- Location: Cabin
- Part time: 15,384 hours, 11,414 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4060, THE CREW REPORTED TWO EMERGENCY LIGHT FLOOR STRIPS WERE NOT ILLUMINATING. MAINTENANCE REMOVED AND REPLACE THE NUMBER NR 3 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
